# SDR AALA202011179008

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 49,286 hours, 21,617 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND AREA OF DELAMINATION MEASURING 1.5 INCHES X 0.75 INCH ON LEFT ELEVATOR HINGE ARM.  REMOVED DISBONDED PLIES AND REPAIRED WITH CARBON FABRIC MAT PLY FOR PLY, REF SRM 51-77-12-911-003.
